MAUDE Adverse Event Report: BARD ACCESS SYSTEMS, INC. PORT ACCESS KIT; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS, INC. PORT ACCESS KIT; SET, ADMINISTRATION, INTRAVASCULAR
Model Number PA-0031
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 08/30/2019
Type of Reportable Event Malfunction
Event or Problem Description
Patient arrived for chemo disconnect, noticed white powder type substance/residue on port extension and patient's chest/breast area.Substance appeared to be crystalized 5 fu chemo.When port was flushed with ns and heparin, it leaked via the y site valve.Patient called when he arrived home after checking shirt he wore previous day and that also had white residue on it.

Brand Name
PORT ACCESS KIT
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS, INC.
605 north 5600 west
salt lake city UT 84116
MDR Report Key9109131
Report Number9109131
Device Sequence Number1782398
Product Code FPA
UDI-Device Identifier00801741085529
UDI-Public(01)00801741085529
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 09/06/2019
Report Date (Section F) 09/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPA-0031
Device Catalogue NumberPA-0031
Device Lot NumberREDS3003
Was the Report Sent to FDA? Yes
Event Location Home
Date Report to Manufacturer09/24/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight110
Date Report Sent to FDA09/06/2019